Adverse drug reactions that have lead to presentation at Hornsby Ku-ring-gai Hospital

Adverse drug reactions that have lead to presentation at Hornsby Ku-ring-gai Hospital

  • Insulin + decreased oral intake - hypoglycaemia
  • Chemotherapy(doxorubicin,ifosamide,mesna, pegfilgastrim) febrile neutropenia
  • Insulin - hypoglycaemia due to accidental overdose of short-acting rather than long-acting insulin
  • Metoprolol - possible beta blocker induced bradycardia
  • Fluoxetine - QT prolongation during hospital admission
These adverse drug reactions have been the reason for admission to ED and have been collated by the HKH Quality Use of Medicines Committee, the governing body responsible for medication use at Hornsby Hospital.

For more information, please contact the Primary Health Care Integration Unit at NSML on 9477 8700 or email PHCIU_team@nsml.com.au.

You can view more information on Quality Use of Medicines here.